Agenda 2020

Your event selection is filtered  

Tech Innovation // Day 1

10:00
Tech Innovation
10:10 am - 10:35 am (25 Min)

IoMe – A world of User-centric innovation

IoMe, the next evolution of IoT? Dawn Embry will discuss... how innovations in connectivity are enabling enhanced personalisation and how user-centric innovation has never been so important to competitive differentiation. In a world of increased customer expectation for multiexperience platforms and context personalisation, we should think less about things and devices and more about the world of our target customer, the next decade is about IoMe; not IoT.

Tech Innovation
10:50 am - 11:15 am (25 Min)

Innovation and collaboration in MediaCityUK: the future is NOW.

Chair - Natalie Jameson, The Landing
11:00
Tech Innovation
11:30 am - 11:55 am (25 Min)

Why is diversity and culture key to accelerating your business?

1:00
Tech Innovation
1:20 pm - 1:45 pm (25 Min)

Talent is Everywhere. Opportunity is Not. Levelling the playing field in tech and innovation.

This presentation will explore the global imperative to... increase diversity and inclusion in tech and innovation, and across entrepreneurialism more broadly. Strategies and initiatives to level the playing field will be addressed, including the work of the Nest Startup Academy.

2:00
Tech Innovation
2:00 pm - 2:25 pm (25 Min)

Solving Mass Data Fragmentation in the Hybrid Cloud Era

Data is an enterprise's most valuable digital resource. It... should be a competitive asset, but with the introduction of GDPR, data has become a costly and risky IT management headache. Data has become so fragmented across infrastructure silos and locations that it is too complex for IT to protect or locate - let alone leverage. Learn how to identify mass data fragmentation and establish best practices across your organisation for safely and cost-effectively defeating it.

Pre-Register

Headline Partner

Lead Sponsors